Monday, April 09, 2007

hello

Hi Jaime and everyone else.........deleted my mysapce page for strange reasons and I'm missing you guys but I do have anew one heres the link info u will need to find me(mandiesueny@verizon.net to look for me under email) ( or my display name is 12amanda14) to the new page but I think you will probably have to make a friend request to be added as my friend again. Sorry and thanks Jaime for caring.

Wednesday, December 27, 2006

Still alive.....

hey guys sorry if I kept everyone worrying. I really now only post on my other blog and there is lots of news there good and mostly bad. My other blog is located at http://home.myspace.com/index.cfm?fuseaction=user&MyToken=f6e2b50f-c67f-4ad9-96cb-353c3db3ee1e so if ya wanna know what's going on with me just go here.

Monday, October 23, 2006

2nd dose of Tysabri done with no problems thank god.....

The only problem I had this time that were the same as last time was my horrible aching back. I did however find the culprit. It was the chair in the infusion room which by the way is a tyoe of reckiner but it sits you up straight with a forward leaning and taht is why my back is still in agony. But can't complain too much no problems but the back ache and not Tysabri's fault. i think I felt a lil more comfy this time because I got a full neuro exam before and have to get one every time I believe. Am pretty much at the end of recovery from my relapse and praying to god I don't get another one this year that is my goal. (sure set a goal I have NO control over.)Been trying to have more of a positive attitude which lord knows I need.......




Beginning Today


Beginning today I will no longer worry about yesterday. It is in the past and the past will never change Only I can change by choosing to do so.

Beginning today I will no longer worry about tomorrow. Tomorrow will always be there, waiting for me to make the most of it. But I cannot make the most of tomorrow without first making the most of today.

Beginning today I will look in the mirror and I will see a person worthy of my respect and admiration. This capable person looking back at me is someone I enjoy spending time with and someone I would like to get to know better.

Beginning today I will cherish each moment of my life. I value this gift bestowed upon me in this world and I will unselfishly share this gift with others. I will use this gift to enhance the lives of others.

Beginning today I will take a moment to step off the beaten path and to revel in the mysteries I encounter. I will face challenges with courage and determination. I will overcome what barriers there may be which hinder my quest for growth and self-improvement.

Beginning today I will take life one day at a time, one step at a time. Discouragement will not be allowed to taint my positive self-image, my desire to succeed or my capacity to love.

Beginning today I walk with renewed faith in human kindness. Regardless of what has gone before, I believe there is hope for a brighter and better future.

Beginning today I will open my mind and my heart. I will welcome new expereinces. I will meet new people. I will not expect perfection from myself nor anyone else: perfection does not exist in an imperfect world. But I will applaud the attempt to overcome human foibles.

Beginning today I am responsible for my own happiness and I will do things that make me happy....I will put me first, for if I'm not happy I cannot make anyone else happy. I will admire the beautiful wonders of nature, listen to my favorite music, pet a kitten or a puppy, soak in a bubble bath...pleasure can be found in the most simple of gestures.

Beginning today I will learn something new; I will try something different; I will savor all various flavors life has to offer. I will change what I can and the rest I will let go.I will strive to become the best me I can possibly be.

Beginning today and ever day.....

Sunday, October 08, 2006

sorry to keep everyone in suspense....

Well I did end up choosing Tysabri and went for my infusion on the 22nd of September which was a Friday. Came home feeling okay I mean I get infusions every month. Later that day and on into the early evening my back was aching something fierce but thought not that big of a deal because I just cleaned my house more than normal all week long. Saturday when it was hurting real bad and I needed some of my Gabapentin I called the dr's office and got a call back with lighning speed because I was told you can not take ANYTHING with Tysabri. You can however take symptom management drugs THANK GOD. Well of course the gabapentin nor the million mg. of Ibuprofen I took helped my back pain at all and it just kept getting worse and worse. So Monday I called my dr's office and explained it all to the Tysabri Nurse that my back was aching all weekend she said yep you have the number 1 side effect. I was ok and that would be what exactly because in all the info on it it says nothing like that. I just had to sign billions of papers telling me the side effects. She said oh honey I'm sorry to scare or confuse you the number 1 side effect is a UTI. Oh duh i knew that too just didn't even think of it. So she told me to go to the hospital they'll test me I'll take antibiotics and all will be well again. BULLSHIT!!!! Needless to say there was nothing wrong with me found in any of the tests they just told me to go home and drink the appropriate fluids and you'll be fine tomorrow. again BULLSHIT!!!! Now the hospital that I went to doesn't really deal with MS on a regular
basis like the hospital my MS clinic is at so got an appt for Tuesday. Go there get the norm Neuro evals to be told that I'm relapsing and they wanted MRI. Ok whatever Mri showed 12-15 new big enhancineg lessions, They said they wanted me to be admitted to hospital and on sterods days ago. I was terrified because thought that you could not do anything with Tysabri. So wrong agan on that steroids are ok if and only if you are having a relapse. So 4 Mri's later which by the way showed no signs of PML what so ever, 5 days later feeling almost my MS normal I guess the only residual side effect left is my vision which is horrible so excuse the spelling errors. I am going to get Tysabri again on the 20th of this month and will get Mri next day and see Dr same day.....wish me luck....

Wednesday, September 06, 2006

had to make a VERY tough decision.....

not that I wanted to have to make the hardest decision in my ENTIRE life...but I HAD to for my own benefit. I decided to go for the Tysabri. I guess what (strangely enough) made me chose this path was because I have 4 kids I can't be in the hospital for 8 days every month. Foolish maybe but really I had to make this decision with no other "help". It has been very very very hard to do. In all honesty I'm not even sure if this is what I want to do...not sure if I want to do either of my options. I do trust my dr's and know if they say I need something well then I do.....it's not too hard for me or anyone else (my 3 yr. old included ) to notice that my MS gets worse everyday. I just don't know anymore what to do about anything, I know that my depression gets deeper and stronger every day and sometimes I think if suicide wasn't the most selfish fucking act I think that would be the choice I would make. I do have 4 kids that need me wheelchair or not, both legs working or not my vision bad or good, my hands working or not THEY NEED THEIR MOMMY!!!!

Thursday, August 31, 2006

sorry been gone 2 long

WELL THIS IS GONNA HAVE 2 BE SHORT AS ITS 2 HARD 2 TYPE WITH 1 HAND CUZ THAT'S WHAT IM LEFT WITH. MY LEFT HAND DECIDED ABOUT 2 WEEKS AGO TO QUIT WORKING.MY EYES ALSO DECIDED THAT THEY WANT 2 BE BLURRY.
I WENT TO MY MS SPECIALIST YESTERDAY TO SEE THE RESULTS OF MY MRI. NOT GOOD NEWS NOT AT ALL. I HAVE MANY NEW ENHANCING LESIONS ALONG WITH 5 BLACK HOLES ON MY BRAIN. 4 NON MS KNOWING PPLE THE ENHANCING LESIONS ARE ACTIVE MS "SPOTS" IF YOU WILL. WHICH THAT IN ITSELF I SUPPOSE ISN'T A HUGE DEAL I'VE HAD MORE THAN I HAD YESTERDAY. MY DOCTORS WERE VERY CONCERNED BECAUSE MY BRAIN ACTIVITY IS WAY TOO ACTIVE AND SENSE I'VE BEEN ON EVERY MS MEDICINE WITH NO RESPONSE THERE IS A LOT OF CONCERN FROM THE DR'S & MY FAMILY AND OF COURSE MYSELF!!! I'M TERRIFIED!!! THEY GAVE ME SOME TIME TO DECIDE BETWEEN 2 DIFFERENT "NEW" MEDS. BOTH OF WHICH ARE SCARY. THE 1 ST ONE IS TYSABRI WHICH HAS KILLED 2 PPLE. BUT IT HAS ALSO HELPED SOOOO MANY MORE. THE DISEASE THAT IT CAN CAUSE CAN BE MONITORED FOR AND I CAN THEN STOP THE MEDICINE. THE OTHER IS CALLED PLASMAPHERESIS WHICH IS WHERE I WOULD HAVE TO BE IN THE HOSPITAL FOR AT LEAST 8 DAYS EVERY MONTH.

WHICH BASED ON THE 2 I HAVE NO IDEA WHICH ONE I WANT TO DO AND I HAVE THE WEEKEND TO MAKE A DECISION. HOW DO YOU DO THAT LIGHTLY??? LET'S SEE TAKE A DRUG THAT HAS A VERY GOOD CHANCE OF MAKING YOUR LIFE WHAT IT USED TO BE BUT OH YEAH DON'T 4 GET TO ADD IN THAT LITTLE FACT THAT THIS MED CAN KILL YOU.....OR HAVE THEM MESS WITH YOUR BLOOD STAY IN THE HOSPITAL 8 DAYS EVERY MONTH FOR A MED THAT IS IN ITS TRIAL STAGES???? I JUST DON'T KNOW WHAT TO DO??? IF I WASN'T WORRIED ABOUT MY FUTURE BEFORE (YEAH RIGHT) I SURE AS HELL AM NOW AND EVEN MORE. IT'S JUST NOT FAIR!!!!!!

Wednesday, July 19, 2006

Funny....

I get the word of the day emailed to me every day and today was a little humorous to say the least......(like I DON'T know what this word means)




exacerbate
DEFINITION:
(verb) to make worse or more severe.
EXAMPLE:
The roads in our town already have too much traffic; building a new shopping mall will exacerbate the problem.
SYNONYMS:
aggravate, infuriate
If you are viewing my page PLEASE take the time to donate to People with MS at www.nmss.org Thanx!!!
Web Counters
Orbitz Coupon